Volume 3, Issue 1, February 2015, Page: 4-7
A Fixed Point Theorem on Reciprocally Continuous Self Mapping under Menger Space
Neha Jain, Research Scholar, Govt. Science and comm. College Banazeer Bhopal (M.P) India
Rajesh Shrivastava, Deptt. of Mathematics, Govt. Science and comm. College Banazeer Bhopal (M.P) India
K. Qureshi, Additional Director, Higher Education Dept. Govt. of M. P., Bhopal (M.P) India
Accepted: Apr. 25, 2014;       Published: Jan. 15, 2015
DOI: 10.11648/j.ajam.20150301.12      View  2754      Downloads  178
Abstract
The Fixed Point Theorem had been proved on Reciprocally Continuous Self Mapping. In this paper the fixed point theorem on reciprocally continuous self mapping is proved under Menger Space.
Keywords
Fixed Point, Reciprocally Continuous, Compatible Maps, Self Maps, Complete Menger Space
To cite this article
Neha Jain, Rajesh Shrivastava, K. Qureshi, A Fixed Point Theorem on Reciprocally Continuous Self Mapping under Menger Space, American Journal of Applied Mathematics. Vol. 3, No. 1, 2015, pp. 4-7. doi: 10.11648/j.ajam.20150301.12
Reference
[1]
A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64(1994), 395-399. MR1289545. ZBI 0843.54014
[2]
A. George and P. Veeramani, On some results of analysis for fuzzy metric spaces, Fuzzy Sets and Systems, 90(1997), 365-368. MR1477836. Zbl 0917.54010.
[3]
B. Schweizer and A. Sklar, Probabilistic Metric Spaces, Elsevier, North-Hooland, 1983. MRO790314. Zbl0546.60010.
[4]
B. Singh and S. Jain, A fixed point theorem in Menger space through weak compatibility, J. Match. Anal. Appl., 301 (2005), 439-448. MR2105684 Zbl 1068, 54044.
[5]
Chang,-Shi-sen, Huan,-Nan-Jing, On the generalized 2-metric spaces and probabilistic 2-metric spaces with application to fixed point theory, Math. Japon. 34 1989, 885-900.
[6]
D. Mihet, Inegalitata triunghiului si puncte fixed in PM-spatii, Doctoral Thesis West of Timisora, in Engilish, (2001).
[7]
D. Mihet, Multi-valued generalizations of probabilistic contractions, J. Math. Anal. Appl., 304(2005), 464-472. MR2126543 Zbl 1072-47066.
[8]
D. Mihet, On a theorem of O. Hadzic, Univ. u Novom Sadu, Zb. Rad. Prirod. Mat. Fak. Ser. Mat.
[9]
D. Mihet, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems, 158(2007), 915-921. MR2302646. Zbl 117.54008.
[10]
E. Pap, O. Hadzic and R. Mesiar, A fixed point theorem in probabilistic metric space and an application, J. Math. Anal. Appl. 202 (1996), 433-449.
[11]
Gahler, S., 2-metrische Raume und ihre topologische Strucktur, Math. Nachr., 26 1963/1964. 115-148.
[12]
Hadzic, O., On Coincidence Point Theorem for Multivalued Mappings in Probabilistic Metric Spaces, Univ. u Novom Sadu, Zb. Rad. Prirod. Mat. Fak., Ser. Mat. 25, 1 1995, 1-7.
[13]
Hadzic, O., On Common Fixed Point Theorems in 2-metric spaces, Univ. u Novom Sadu, Zb. Rad. Prirod-Mat. Fak., Ser. Mat. 12, 1982, 7-18.
[14]
Hadzic, O., On the (E, A.) - topology of probabilistic locally convex spaces, Glax. Mat., Vol. 13(33), 293-297.
[15]
Hicks, T.L., Fixed Point Theory in Probabilistic Metric Spaces, Univ. u Novom Saud, Zb. Rad. Prirod. - Mat. Fak., Ser. Mat. 13, 1 1983, 63-72.
[16]
K.Menger, Statistical metric, Proc Nat Acad Sci, USA, 28 (1942), 535-7.
[17]
Kaleva, O., Saikala, S., On fuzzy metric spaces, Fuzzy Sets and Systems, 12 (1984), 215-229.
[18]
O. Hadzic and E. Pap, Fixed point theory in PM spaces, Dordrecht: Kluwer Academic Publishers, 2001.
[19]
O. Hadzic and E. Pap, A fixed point theorem for multi-valued mapping in probabilistic Metric space and an application in fuzzy metric spaces, Fuzzy Sets Syst, 127 (2002), 333-344.
[20]
O. Hadzic and E. Pap, A fixed point theorem for multivalued mappings in Probabilistic metric spaces and an application in fuzzy metric spaces, Fuzzy Sets and Systems, 127(2002), 333-344. MR1899066, Zbl 102.54025.
[21]
O. Hadzic and E. Pap, Fixed Point Theory in Probabilistic Metric Spaces, Kluwer Academic Publishers, 2001. MR1896451. Zbl0994.47077.
[22]
O. Hadzic, E. Pap, Fixed point theorem for multi-valued probabilistic ^-contractions, Indian J. Pure Appl. Math, 25(8) (1994), 825-835.
[23]
R. Vasuki and P. Veeramani, Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy Sets and Systems, 135 (2003), 415-417. MR 1979610 Zbl 1029.54012.
[24]
Radu. V, A family of deterministic metrics on Menger spaces, Sem. Teor. Prob. Apl. Univ. Timisoara, 78 (1985).
[25]
Singh, - Shyma-Lal, Talwar, - Rekha, Zeng, - Wen-Zhi, Common fixed point theorems in 2-Menger spaces and applications, Math-students 63 1994, no 1-4, 74-80.
[26]
Stojakovic, M., Ovcin, Z., Fixed Point Theorems and variational principle in fuzzy metric space, Fuzzy Sets and Systems 66 (1994) 353-356.
[27]
T.L. Hicks, Fixed point theory in probabilistic metric spaces, Zb. Rad. Prirod. Mat. Fak. Ser. Mat, 13 (1983), 63-72.
[28]
Tatjana Zikic-Dosenovic, A multi-valvued Generalization of Hick's Co-contraction, Fuzzy Sets and Systems, 151(2005), 549-592. MR2126173 Zbl 1069.54025.
[29]
V.M. Sehgal and A.T. Bharucha-Reid, Fixed point of contraction mappings on PM space, Math Sys. Theory, 6(2) (1972), 97-100. MR0310858. Abl 0244.60004.
[30]
Zeng, - Wen -Zhi, Probabilistic 2-metric spaces, J. Math. Research Expo. 2 1987, 241-245.
[31]
Zikic-Dosenovic. T., A multi-valued generalization of Hick's C-contraction., Fuzzy sets Syst, 151 2005, 549-562.
Browse journals by subject